Rigorous proof of the high-temperature Josephson inequality for critical exponents

Alan D. Sokal

    Research output: Contribution to journalArticlepeer-review

    Abstract

    I give a rigorous proof of the high-temperature Josephson inequality dv ≥ 2-α, following the original ideas of Josephson. The proof is applicable to a class of models including the ferromagnetic Ising model and the φ{symbol}4 lattice field theory.

    Original languageEnglish (US)
    Pages (from-to)51-56
    Number of pages6
    JournalJournal of Statistical Physics
    Volume25
    Issue number1
    DOIs
    StatePublished - May 1981

    Keywords

    • Josephson inequality
    • correlation inequalities
    • critical exponents
    • hyperscaling

    ASJC Scopus subject areas

    • Statistical and Nonlinear Physics
    • Mathematical Physics

    Fingerprint Dive into the research topics of 'Rigorous proof of the high-temperature Josephson inequality for critical exponents'. Together they form a unique fingerprint.

    Cite this